My PSA Was Initally 4.7 Then After Cystoscopy It Had
My PSA was initally 4.7 then after cystoscopy it had gone up to 21. I took Niftas 100 and Veltum 0.4 for 5 months.It came down to 7.8 . I then stopped Niftas 100 and continued Veltum 0.4 for 5 months and then my PSA came down to 4.7 again. Shall I continue Veltum 0.4 only and wait to see the fall of PSA below 4.Please suggest what should I do.Do you think Biopsy is necessory. I do not have any complain of slow urine flow or dripping.
Thanks for your query.
Veltam is Tamsulosin that relaxes the muscular element in the prostate and provides relief from urinary obstruction due to enlarged prostate. Since you do not have any slow urine flow or dripping, there is no need to take Veltam for now.
PSA is seen a bit on higher side in elderly even i the absence of cancer, since the values has come down, i do not see an indication for biopsy. But it is recommended to repeat the PSA after a period of one month only to see whether it has increased , if it has increased then the biopsy is indicated to rule out cancer.
Hope, I answered your query.
Wish you good health.